You are in the accessibility menu

Please use this identifier to cite or link to this item:
Full metadata record
DC FieldValueLanguage
dc.contributor.authordo Val, JBR-
dc.contributor.authorNespoli, C.-
dc.contributor.authorCaceres, YRZ-
dc.identifier.citationJournal of Mathematical Analysis and Applications. San Diego: Academic Press Inc. Elsevier B.V., v. 285, n. 2, p. 551-563, 2003.-
dc.description.abstractThis paper deals with a stochastic stability concept for discrete-time Markovian jump linear systems. The random jump parameter is associated to changes between the system operation modes due to failures or repairs, which can be well described by an underlying finite-state Markov chain. In the model studied, a fixed number of failures or repairs is allowed, after which, the system is brought to a halt for maintenance or for replacement. The usual concepts of stochastic stability are related to pure infinite horizon problems, and are not appropriate in this scenario. A new stability concept is introduced, named stochastic tau-stability that is tailored to the present setting. Necessary and sufficient conditions to ensure the stochastic tau-stability are provided, and the almost sure stability concept associated with this class of processes is also addressed. The paper also develops equivalences among second order concepts that parallels the results for infinite horizon problems. (C) 2003 Elsevier B.V. All rights reserved.en
dc.publisherElsevier B.V.-
dc.sourceWeb of Science-
dc.subjectMarkov jump linear systemspt
dc.subjectstochastic stabilitypt
dc.subjectmaintenance modelpt
dc.titleStochastic stability for Markovian jump linear systems associated with a finite number of jump timesen
dc.contributor.institutionUniversidade Estadual de Campinas (UNICAMP)-
dc.contributor.institutionUniversidade Estadual Paulista (UNESP)-
dc.description.affiliationUniv Estadual Campinas, UNICAMP, Fac Elect Engn, Dept Telemat, BR-13081970 Campinas, SP, Brazil-
dc.description.affiliationUniv Estadual Paulista, UNESP, Fac Ciências & Tecnol, Dept Matemat, BR-19060400 Pres Prudente, SP, Brazil-
dc.description.affiliationUnespUniv Estadual Paulista, UNESP, Fac Ciências & Tecnol, Dept Matemat, BR-19060400 Pres Prudente, SP, Brazil-
dc.rights.accessRightsAcesso aberto-
dc.relation.ispartofJournal of Mathematical Analysis and Applications-
Appears in Collections:Artigos, TCCs, Teses e Dissertações da Unesp

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.